# SDR ASAA2017112822854

- Difficulty date: November 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 893-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR R-2 DOOR LOWER SILL INNER CHORD HAS SEVERAL AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON THE R2 LOWER SILL INNER CHORD, ORIGINAL THICKNESS 0.080, REMOVED 0.014, REMAINING THICKNESS 0.066 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-15-1A-1. REMOVED AND REPLACED WITH NEW INNER CHORD, PART #147A8540-8 IAW B737-800 SRM 51-40-02 AND BOEING DRAWING 147A8501 REV B SHEET 91-92. DOT G971 REMOVED.
